MAUDE Adverse Event Report: COLOPLAST A/S DIGITEX SUTR ABS PDO 2-0 W/NDL; ABSORBALE SUTURE

COLOPLAST A/S DIGITEX SUTR ABS PDO 2-0 W/NDL; ABSORBALE SUTURE
Model Number 5203102400
Health Effect - Clinical Code No Information (3190)
Date of Event 03/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, physician passed the suture through the ssl and upon placement physician didn't like the position of the suture and went to pull the suture out and the bullet (pellet) detached from the suture.At this point they confirmed that there was no bullet on the end of the suture.The bullet (pellet) was never found.The physician continued the case using 7 additional sutures and completed the surgery successfully.

Brand Name
DIGITEX SUTR ABS PDO 2-0 W/NDL
Common Device Name
ABSORBALE SUTURE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5591741
Report Number2125050-2016-00047
Device Sequence Number384062
Product Code NEW
UDI-Device Identifier05708932504010
UDI-Public05708932504010
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K120284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/18/2018
Device Model Number5203102400
Device Catalogue Number5203102400
Device Lot Number4642589
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2016
Initial Report FDA Received Date04/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;